# SDR SWAA2023062872172

- Difficulty date: June 28, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 38,108 hours, 23,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTS ASSOCIATED WITH M1670 BATTERY INOP LIGHTS ASSOCIATED WITH M1670 BATTERY INOP. SUSPECTED BAD BATTERY CHARGER.   REMOVED AND REPLACED M1670 BATTERY PACK WITH SERVICEABLE UNIT AND PERFORMED GOOD INSTALLATION TEST IAW AMM 33-51-06-960-805. COMPLETION OF STEP 2. NO ADDITIONAL TESTING REQUIRED FOR STEP 3. OK TO CLOSE SIDEWALL CARPET RISER ON STEP 1.  CERTIFIED ACTIONS 2 AND 3. STEPS 2 & 3 ARE COMPLETED.  OK TO CLOSE SIDEWALL CARPET RISER GIVEN. PER IPC 33-51-06-01 ITEMS 33 AND 34A; BLOWN FUSE MENTIONED IN STEP 3 IS REPLACED AS A PART OF THE BATTERY POWER SUPPLY ASSEMBLY.  VERIFIED CORRECTIVE ACTIONS STEP 9.  COMPLETION OF STEP 1,  STEP 1 COMPLETED.
